MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY? XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824300
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that a dissection occurred.A 3.00 x 24mm synergy? xd drug-eluting stent was advanced for treatment.However, the device failed to cross the lesion, and a dissection was observed.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Investigation results: device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record review: it was confirmed that this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review was performed, and it confirmed that the event was defined in the risk documentation and is recorded accordingly in the product record review (prr).This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: his investigation is assigned a most probable investigation conclusion code of cause not established.This code was selected as the most probable complaint cause based on the information available.It was reported that the device failed to cross the lesion, and a dissection was observed.No further patient complications were reported.The device was not returned to the cis for testing and analysis.Due to the nature of the complaint, it would not have been possible to test the device, under laboratory conditions, for the device's ability to track through patient anatomy.Therefore, the complaint event cannot be confirmed.Dissection is listed within the instructions for use (ifu) as a potential risk associated with the procedure and use of the synergy device.Based on the medical review task conducted for this complaint, the reported clinical event is anticipated per the ifu.As per information currently available, the reported serious injury/illness/impairment is considered to be a clinical consequence of the vessel dissection that occurred during the procedure.

Brand Name
SYNERGY? XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24403334
Report Number2124215-2026-09612
Device Sequence Number8158993
Product Code NIQ
UDI-Device Identifier08714729980988
UDI-Public(01)08714729980988(17)270922(10)37585754
Combination Product (Y/N)Y
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH7493941824300
Device Catalogue NumberH7493941824300
Device Lot Number0037585754
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/09/2026
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale